# SDR CALA2016110400852

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 14,334 hours, 4,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EXTERIOR EMERGENCY LIGHT FAILED OPS CHECK.  REMOVED AND REPLACED THE EMERGENCY EXIT SLIDE LIGHT (L733) BULB AT STATION 1000-WL242-RBL 60, IAW AMM 33-51-04 AND WDM 33-51-14.  OPS CHECKED GOOD.
